# SDR LR7A05093

- Difficulty date: May 21, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 30,052 hours, 15,624 cycles
- Engine: Allsn 501D22A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED (A) CHECK INSPECTION IAW JOB CARD HA1200 FOUND CARGO DOOR EXTERNAL STRAP GOUGED AND SKIN CRACKED APPROX. 1.5 IN. BY SUSPECTED CARGO LOADING  IMPACT AT FS 1001 LBL 40.  DAMAGE DISPOSITION IAW EDY96-1.  AIRCRAFT FERRIED UNPRESSURIZED FOR REPAIR.   REPAIRED IAW LAC MEA 382-52-05-053.  NR 135028.
